# SDR 99UAL900574

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161UA
- Make and model: Boeing 747238B
- Aircraft serial: 21352
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP AT BOTTOM OF CIRCULAR STAIR IS INTERMITTENT ON AND OFF NEAR 1ST CLASS GALLEY.  *S/D*  CYCLED EMERGENCY LIGHT SWITCH AND CHECKED LIGHT OPERATION.  LIGHTS CHECKED OK.  SYSTEM HAS BEEN FUNCTIONING NORMAL.
